# SDR DALA14020305805

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE HAS A SHARP DENT AT BS 614 AND BETWEEN STRINGERS 16 - 17L. DENT TRIMMED OUT IAW SRM 53-00-01 FIG 201, REPAIR 3.  REPAIRED IAW SRM 53-00-01.
